# SDR P5CA9500229

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT NS 222 AND .5 INCH CRACK AT NS 236.  DISCOVERED AFTER REMOVAL OF DOUBLER NR 1 PYLON.  REPAIRED PER BOEING SRM 54-30-03 PAGE 113.
